Alert archive / California / Gale Watches in 2011
Gale Watch 20, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jun 29, 2011, 3:10 PM PDT. It took effect at Jul 1, 2011, 5:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 29, 2011, 3:10 PM PDT (22:10 UTC)
- In effect from
- Jul 1, 2011, 5:00 PM PDT
- Expired
- Jul 1, 2011, 2:56 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
756 WHUS76 KEKA 292210 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 310 PM PDT WED JUN 29 2011 PZZ475-300615- /O.NEW.KEKA.SC.Y.0065.110630T1800Z-110701T1800Z/ /O.NEW.KEKA.GL.A.0020.110701T1800Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 310 PM PDT WED JUN 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY EVENING. * WINDS: N 15 KT TONIGHT THROUGH THU MORNING...RISING TO 20-25 KT THU AFTERNOON THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI AFTERNOON BECOMING WIDESPREAD FRI NIGHT THROUGH SUN. * SEAS: 4 TO 5 FT TONIGHT THROUGH THU MORNING WITH DOMINANT PERIOD NEAR 10 SECONDS...BUILDING TO 8 TO 10 FT THU AFTERNOON AND THEN TO 10 TO 14 THU NIGHT THROUGH FRI. SEAS WILL REMAIN NEAR 14 FT FRI NIGHT THROUGH SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-300615- /O.NEW.KEKA.SC.Y.0065.110701T0000Z-110704T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 310 PM PDT WED JUN 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT SUNDAY. * WINDS: N 15 KT...RISING TO 20 WITH GUST TO 25 KT THU AFTERNOON AND EVENING. N 15-30 KT THU NIGHT THROUGH SAT...THEN RISING TO NEAR GALE WITH GUSTS TO 35 KT SUN AND GUSTS TO 45 KT ON MON. * WAVES: 4-6 FT TONIGHT THROUGH THU...THEN BUILDING TO 10-13 FT THU NIGHT THROUGH FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-300615- /O.NEW.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 310 PM PDT WED JUN 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT MONDAY. * WINDS: NW 15 KT THROUGH THU MORNING...RISING TO 25 KT THU AFTERNOON AND EVENING...THEN NW 15 TO 25 KT THROUGH MON. * WAVES: 5-7 FT THU...BUILDING TO 6-9 FT THU NIGHT AND THEN 8-11 FT FRI THROUGH MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
117 WHUS76 KEKA 300336 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 836 PM PDT WED JUN 29 2011 PZZ475-301145- /O.CON.KEKA.SC.Y.0065.110630T1800Z-110701T1800Z/ /O.CON.KEKA.GL.A.0020.110701T1800Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 836 PM PDT WED JUN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY EVENING. * WINDS: N 15 KT TONIGHT THROUGH THU MORNING...RISING TO 20-25 KT THU AFTERNOON THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI AFTERNOON BECOMING WIDESPREAD FRI NIGHT THROUGH MON. * SEAS: 4 TO 5 FT TONIGHT THROUGH THU MORNING WITH DOMINANT PERIOD NEAR 10 SECONDS...BUILDING TO 8 TO 10 FT THU AFTERNOON AND THEN TO 10 TO 14 THU NIGHT THROUGH FRI. SEAS WILL REMAIN NEAR 14 FT FRI NIGHT THROUGH SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-301145- /O.CON.KEKA.SC.Y.0065.110701T0000Z-110704T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 836 PM PDT WED JUN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT SUNDAY. * WINDS: N 15 KT...RISING TO 20 WITH GUST TO 25 KT THU AFTERNOON AND EVENING. N 15-30 KT THU NIGHT THROUGH SAT...THEN RISING TO NEAR GALE WITH GUSTS TO 35 KT SUN AND GUSTS TO 45 KT ON MON. * WAVES: 4-6 FT TONIGHT THROUGH THU...THEN BUILDING TO 10-13 FT THU NIGHT THROUGH FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-301145- /O.CON.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 836 PM PDT WED JUN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT MONDAY. * WINDS: NW 15 KT THROUGH THU MORNING...RISING TO 25 KT THU AFTERNOON AND EVENING...THEN NW 15 TO 25 KT THROUGH MON. * WAVES: 5-7 FT THU...BUILDING TO 6-9 FT THU NIGHT AND THEN 8- 11 FT FRI THROUGH MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
150 WHUS76 KEKA 300951 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 AM PDT THU JUN 30 2011 PZZ475-302200- /O.EXT.KEKA.SC.Y.0065.110630T2200Z-110701T1800Z/ /O.CON.KEKA.GL.A.0020.110701T1800Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 AM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 AM PDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY EVENING... * WINDS: N 15 KT THIS MORNING...RISING TO 20-25 KT THIS AFTERNOON THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI AFTERNOON BECOMING WIDESPREAD FRI NIGHT THROUGH MON. * SEAS: 4 TO 5 FT THIS MORNING WITH DOMINANT PERIOD NEAR 8 SECONDS. SEAS WILL BUILD TO 8 FT THIS AFTERNOON AND THEN TO 10 TO 12 TONIGHT THROUGH FRI. SEAS WILL REMAIN NEAR 12 FT FRI NIGHT THROUGH SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-302200- /O.EXT.KEKA.SC.Y.0065.110701T0300Z-110704T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 AM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SUNDAY... * WINDS: N 15 KT...RISING TO 20 WITH GUST TO 25 KT THIS EVENING. N 15-30 KT TONIGHT THROUGH SAT...THEN RISING TO NEAR GALE WITH GUSTS TO 40 KT SUN AND 45 KT ON MON. * WAVES: 4-6 FT TODAY...BUILDING TO 9-12 FT FRI INTO SAT MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-302200- /O.CON.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 251 AM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY... * WINDS: NW 15 KT THIS MORNING...RISING TO 25 KT THIS AFTERNOON AND EVENING...THEN NW 15 TO 25 KT THROUGH MON. * WAVES: 4-6 FT TODAY...BUILDING TO 8 TO 10 FT FRI THROUGH MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
998 WHUS76 KEKA 301609 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 AM PDT THU JUN 30 2011 PZZ475-010015- /O.CON.KEKA.SC.Y.0065.110630T2200Z-110701T1800Z/ /O.CON.KEKA.GL.A.0020.110701T1800Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 909 AM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 AM PDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 AM PDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH MONDAY EVENING. * WINDS: N 15 KT THIS MORNING...RISING TO 20-25 KT THIS AFTERNOON THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI AFTERNOON BECOMING WIDESPREAD FRI NIGHT THROUGH MON. * SEAS: 4 TO 5 FT THIS MORNING WITH DOMINANT PERIOD NEAR 8 SECONDS. SEAS WILL BUILD TO 8 FT THIS AFTERNOON AND THEN TO 10 TO 12 TONIGHT THROUGH FRI. SEAS WILL REMAIN NEAR 12 FT FRI NIGHT THROUGH SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-010015- /O.CON.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 909 AM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY. * WINDS: NW 15 KT THIS MORNING...RISING TO 25 KT THIS AFTERNOON AND EVENING...THEN NW 15 TO 25 KT THROUGH MON. * WAVES: 4-6 FT TODAY...BUILDING TO 8 TO 10 FT FRI THROUGH MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-010015- /O.CON.KEKA.SC.Y.0065.110701T0300Z-110704T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 909 AM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SUNDAY. * WINDS: N 15 KT...RISING TO 20 WITH GUST TO 25 KT THIS EVENING. N 15-30 KT TONIGHT THROUGH SAT...THEN RISING TO NEAR GALE WITH GUSTS TO 40 KT SUN AND 45 KT ON MON. * WAVES: 4-6 FT TODAY...BUILDING TO 9-12 FT FRI INTO SAT MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
716 WHUS76 KEKA 301953 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1253 PM PDT THU JUN 30 2011 PZZ450-010645- /O.EXB.KEKA.SC.Y.0065.110702T0000Z-110702T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1253 PM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 5 AM PDT SATURDAY. * WINDS: N 10 TO 20 KT TONIGHT THROUGH FRI...STRONGEST NEAR SHORE IN THE AFTERNOON AND EVENING. * WAVES: 4 TO 6 FT TONIGHT...BUILDING TO 7 TO 9 FT FRI INTO FRI NIGHT. MIXED NW SWELL TONIGHT AT 15 SECONDS AND 8 SECONDS. SHORT PERIOD WAVES DOMINATING ON FRI AND FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-010645- /O.EXT.KEKA.SC.Y.0065.110630T2200Z-110702T0000Z/ /O.EXT.KEKA.GL.A.0020.110702T0000Z-110706T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1253 PM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY... ...GALE WATCH NOW IN EFFECT FROM LATE FRIDAY AFTERNOON THROUGH TUESDAY EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. THE GALE WATCH IS NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS: N 20 TO 25 KT THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI AFTERNOON BECOMING WIDESPREAD GALE GUSTS FRI NIGHT. * SEAS: COMBINED SEAS BUILDING TO 9 TO 11 FT AT 10 SECONDS TONIGHT AND THEN TO 12 FT ON FRI AND UP TO 13 FT FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-010645- /O.CON.KEKA.SC.Y.0065.110701T0000Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1253 PM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY. * WINDS: NW 15 TO 25 KT TONIGHT THROUGH FRI NIGHT. * WAVES: 5 TO 7 FT TONIGHT...BUILDING TO 8 TO 10 FT FRI INTO FRI NIGHT. MIXED NW SWELL TONIGHT AT 15 SECONDS AND 8 SECONDS. SHORT PERIOD WAVES DOMINATING ON FRI AND FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-010645- /O.CON.KEKA.SC.Y.0065.110701T0300Z-110704T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1253 PM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SUNDAY. * WINDS: N 15 TO 20 KT...RISING TO 20 TO 25 KT THIS EVENING AND THEN REMAINING NEAR 25 KT FRI THROUGH FRI NIGHT. * WAVES: COMBINED SEAS BUILDING TO 6-9 FT TONIGHT AND THEN TO 10 TO 11 FT FRI AND FRI NIGHT. MIXED SWELL TONIGHT WITH PERIODS OF 15 SECONDS AND 8 SECONDS. SHORT PERIOD WAVES DOMINATING ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
875 WHUS76 KEKA 010353 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 PM PDT THU JUN 30 2011 PZZ475-011000- /O.CON.KEKA.SC.Y.0065.000000T0000Z-110702T0000Z/ /O.CON.KEKA.GL.A.0020.110702T0000Z-110706T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 PM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH TUESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS: N 20 TO 25 KT THROUGH FRI. LOCAL GUSTS TO 35 KT EXPECTED FRI AFTERNOON BECOMING WIDESPREAD GALE GUSTS FRI NIGHT. * SEAS: COMBINED SEAS BUILDING TO 9 TO 11 FT AT 10 SECONDS TONIGHT AND THEN TO 12 FT ON FRI AND UP TO 13 FT FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-011000- /O.CON.KEKA.SC.Y.0065.000000T0000Z-110704T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 853 PM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM SUNDAY. * WINDS: N 15 TO 20 KT INCREASING TO 20 TO 25 KT THIS EVENING AND THEN REMAINING NEAR 25 KT FRI THROUGH FRI NIGHT. * WAVES: COMBINED SEAS BUILDING TO 6 TO 9 FT TONIGHT AND THEN TO 10 TO 11 FT FRI AND FRI NIGHT. MIXED SWELL TONIGHT WITH PERIODS OF 15 SECONDS AND 8 SECONDS. SHORT PERIOD WAVES DOMINATING ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-011000- /O.CON.KEKA.SC.Y.0065.000000T0000Z-110705T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 853 PM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM MONDAY. * WINDS: NW 15 TO 25 KT TONIGHT THROUGH FRI NIGHT. * WAVES: 5 TO 7 FT TONIGHT BUILDING TO 8 TO 10 FT FRI INTO FRI NIGHT. MIXED NW SWELL TONIGHT AT 15 SECONDS AND 8 SECONDS. SHORT PERIOD WAVES DOMINATING ON FRI AND FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-011000- /O.CON.KEKA.SC.Y.0065.110702T0000Z-110702T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 853 PM PDT THU JUN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 5 AM SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 5 AM SATURDAY. * WINDS: N 10 TO 20 KT TONIGHT THROUGH FRI WITH STRONGEST WINDS NEAR SHORE IN THE AFTERNOON AND EVENING. * WAVES: 4 TO 6 FT TONIGHT BUILDING TO 7 TO 9 FT FRI INTO FRI NIGHT. MIXED NW SWELL TONIGHT AT 15 SECONDS AND 8 SECONDS. SHORT PERIOD WAVES DOMINATING ON FRI AND FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
471 WHUS76 KEKA 010956 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 AM PDT FRI JUL 1 2011 PZZ475-012200- /O.UPG.KEKA.SC.Y.0065.000000T0000Z-110702T0000Z/ /O.NEW.KEKA.GL.W.0024.110701T0956Z-110706T0000Z/ /O.UPG.KEKA.GL.A.0020.110702T0000Z-110706T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 256 AM PDT FRI JUL 1 2011 ...GALE WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: N 20 TO 30 KT. GUSTS TO 35 KT IN THE SOUTH THIS MORNING BECOMING WIDESPREAD GALE GUSTS TO 40 KT TONIGHT AND SATURDAY. * SEAS: COMBINED SEAS BUILDING TO 10 TO 12 FT AT 9 SECONDS TODAY THEN BUILDING TO 13 FT TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-012200- /O.EXT.KEKA.SC.Y.0065.000000T0000Z-110701T1900Z/ /O.NEW.KEKA.GL.W.0024.110701T1900Z-110702T1900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 256 AM PDT FRI JUL 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO NOON PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO NOON PDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY. * WINDS: N 20 TO 30 KT. GUSTS TO 35 KT THIS AFTERNOON INCREASING TO 40 KT TONIGHT AND THEN BRIEFLY DIMINISHING SATURDAY AFTERNOON AND SATURDAY NIGHT. * SEAS: COMBINED SEAS 9 TO 11 FT TODAY BUILDING TO 10 TO 12 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-012200- /O.EXT.KEKA.SC.Y.0065.110701T0956Z-110703T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 256 AM PDT FRI JUL 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT SATURDAY. * WINDS: N 15 TO 25 KT WITH GUSTS TO 30 KT TODAY THROUGH SATURDAY. THE STRONGEST WINDS WILL BE IN THE AFTERNOON AND EVENING HOURS. * SEAS: 7 TO 9 FT TODAY BUILDING TO 8 TO 10 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-012200- /O.EXT.KEKA.SC.Y.0065.000000T0000Z-110706T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 256 AM PDT FRI JUL 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT TUESDAY. * WINDS: NW 15 TO 25 KT. GUSTS TO 30 KT MAINLY NEAR CAPE MENDOCINO. * SEAS: 8 TO 10 FT TODAY BUILDING TO 11 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 29, 2:00 PM PDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 29, 2:00 PM PDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 200 PM PDT WED JUN 29 2011 .SYNOPSIS...A DRIER AND WARMER AIRMASS WILL FILTER THROUGH THE REGION AS HIGH PRESSURE RETURNS. THURSDAY INTO THE WEEKEND A RETURN TO MORE SEASONABLE CONDITIONS IS EXPECTED. && .DISCUSSION...THE MOIST LOW LEVEL AIR ALONG THE COAST QUICKLY MIXED OUT AS SOME LIGHT NORTHERLIES DEVELOPED AND DRIER AIR MOVED IN FROM THE WEST. HOWEVER THE CLEAR SKIES LED TO SUNSHINE THAT COMBINED WITH THE RESIDUAL MOISTURE AND CLOUDS BEGAN TO BANK UP AGAINST THE COASTAL HILLS. PLENTY OF LOW TOP CUMULUS WAS ALSO EVIDENT ACROSS THE INTERIOR BUT AS OF 2PM NO SHOWERS WERE DEPICTED ON RADAR. MODELS CONTINUE TO BE IN A GOOD AGREEMENT ON BUILDING A RIDGE OF HIGH PRESSURE IN ACROSS THE REGION. THURSDAY HIGH TEMPERATURES IN INLAND AREAS WILL STILL BE SLIGHTLY BELOW NORMAL...HOWEVER INLAND TEMPERATURES WILL CONTINUE TO CLIMB INTO SATURDAY. MODELS ARE ALSO INDICATING A SERIES OF WEAK SHORT WAVES MOVING ACROSS THE WESTERLY FLOW. WILL LIKELY SEE ONLY SUBTLE FLUCTUATIONS IN HIGH TEMPERATES ACROSS THE INTERIOR BUT FOR THE MOST PART A MORE SUMMER LIKE PATTERN IS EXPECTED OVER THE NEXT SEVERAL DAYS. BY EARLY NEXT WEEK TEMPERATURES ACROSS THE INTERIOR VALLEYS WILL RISE TO THE NEAR 100 DEGREES...AND EXCEED BY A FEW DEGREES IN SOME AREAS. && .AVIATION...MVFR/VFR CONDITIONS PREVAILED ACROSS THE REGION THIS AFTERNOON. MVFR CONDITIONS SHOULD CONTINUE THIS EVENING AND THEN PERHAPS FALL TO IFR ALONG THE COAST BY EARLY THU MORNING. DJB && .MARINE...AS OF 2 PM PDT WEDNESDAY JUNE 29...BUOY OBSERVATIONS INDICATED SEAS AROUND 5 FT WITH PERIODS NEAR 8 SECONDS. LIGHT NORTH WINDS WILL INCREASE A TAD TONIGHT THROUGH THU MORNING BUT SEAS SHOULD REMAIN ABOUT THE SAME. SWAN AND ENP HAS A LONG PERIOD WNW SWELL ARRIVING ON THU...BUT WITH HEIGHTS ONLY UP TO 2 FT. SEAS START TO RAMP UP THU AFTERNOON AND EVENING AS NORTH WINDS INCREASE TO 20 KT OR SO. THUS HOISTED ADVISORIES FOR ALL WATERS EXCEPT THE NORTHERN INNER WATERS. HOISTED A WATCH FOR GALES IN THE SOUTHERN OUTER WATERS ON FRI. GFS SEEMED TOO STRONG WITH THE WINDS...SO SCALED DOWN AND BLENDED WITH NAM12. IT WILL BE LOW END...BUT SEAS WILL REACH WARNING CRITERIA. NEW RUN OF THE GFS WAS NOT AS STRONG WITH THE NORTH WINDS IN THE NORTHERN WATERS...SO BLENDED PREVIOUS FORECAST WITH 12Z GFS WINDS. WINDS SHOULD COME UP EVERYWHERE SUNDAY AND MONDAY AS THE OFFSHORE RDG STRENGTHENS AND THML TROFF BUILDS ALG THE CA CST. DJB && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 29, 4:41 AM PDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 441 AM PDT WED JUN 29 2011 CAZ001>004-076-301145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 441 AM PDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 3:10 PM PDT | Small Craft Advisory | EKA | 12 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.